# SDR CA020626009

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 12,723 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3Z302
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, ENGINE BACKFIRED, HESITATED AND CLEARED ITSELF 4 TIMES IN SUCCESSION.PILOT PERFORMED EMERGENCY LANDING AT BRAMPTON AIROPORT, WAS UNABLE TO LOWER GEAR IN TIME, AND LANDED ON FLOAT KEELS. DAMAGE TO FLOATS KEELS SUSTAINED. CAUSE OF BACKFIRING UNDER INESTIGATION, FOLLOW-UP REPORT WILL BE ISSUED.
